# SDR P5CA9600133

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 225166
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: E, D

## Discrepancy

AFTER LEAVING BLOCKS, WHILE ADVANCING POWER, NR 2 ENGINE FLAMED OUT.  INSPECTED ENGINE, FOUND MAIN FUEL FILTER CONTAMINATED WITH DIRT, PAINT AND DEBRIS.  REPLACED FUEL FILTER IAW MM 73-21-02, FUEL PUMP AND FCU IAW MM 73-11-01, OPS CHECK NORMAL.  AS PRECAUTIONARY CHANGED FILTERS ON NR 1, NR 3, NR 4 ENGINES, SCHEDULED REPLACEMENT OF ALL 4 FILTERS IN 50 FLIGHT HOURS.
